MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the ngt (nasogastric tube) was placed on (b)(6) 2025 at 1500hrs and pulled on (b)(6) 2025 for planned extubation.When removed, the weighted tip was missing.X-ray was completed and confirmed the weighted tip was in the stomach.Gi was consulted and there was no urgency to remove it, follow stool output.Per additional information provided by the customer on 11feb2025, the patient passed the foreign body spontaneously in his stool, no procedure was needed to remove it.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the ngt (nasogastric tube) was placed on (b)(6) at 1500hrs and pulled on (b)(6) for planned extubation.When removed, the weighted tip was missing.X-ray was completed and confirmed the weighted tip was in the stomach.Gi was consulted and there was no urgency to remove it, follow stool output.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A physical sample was not returned for investigation, but a photo was provided.The photo was evaluated, and the reported condition was observed.Based on all available information, the root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21326930
Report Number1423537-2025-00068
Device Sequence Number18158266
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public(01)10884521582996
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/11/2025
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale